# SDR USAA2014101600015

- Difficulty date: October 14, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 43,440 hours, 24,650 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

APPROXIMATELY 700 FEET ABOVE GND LEVEL, DURING APPROACH, CAPTAIN REPORTED THE GREEN SYS HYD LOW LEVEL WARNING APPEARED ON THE ECAM, RESULTING IN HYD GREEN LOW PRESS WARNING.  FLIGHT CONTINUED THE APPROACH & MADE A NORMAL LANDING.  DUE TO NOSE WHEEL STEERING LOSS, THE CREW ELECTED TO HAVE THE ACFT TOWED TO THE GATE.  FOUND HYD LINE LEAKING AT LT MLG LOCK STAY ACTUATOR.  REPLACED HYD LINE AT LT MLG ACTUATOR IAW AMM 32-11-22-400.  LEAK CHECKED OK.  REPLACED NR 1 ENG GREEN HYD PUMP IAW AMM 29-11-15. LEAK CHECKED OK.
